图书馆订阅: Guest
Begell Digital Portal Begell 数字图书馆 电子图书 期刊 参考文献及会议录 研究收集
自动化与信息科学期刊
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN 打印: 1064-2315
ISSN 在线: 2163-9337

卷:
卷 51, 2019 卷 50, 2018 卷 49, 2017 卷 48, 2016 卷 47, 2015 卷 46, 2014 卷 45, 2013 卷 44, 2012 卷 43, 2011 卷 42, 2010 卷 41, 2009 卷 40, 2008 卷 39, 2007 卷 38, 2006 卷 37, 2005 卷 36, 2004 卷 35, 2003 卷 34, 2002 卷 33, 2001 卷 32, 2000 卷 31, 1999 卷 30, 1998 卷 29, 1997 卷 28, 1996

自动化与信息科学期刊

DOI: 10.1615/JAutomatInfScien.v32.i12.60
pages 43-59

Minimax Estimation for Solutions of Transmissions Problems for Elliptic Equations under Absence of Information about Conjugating Conditions

Yuriy K. Podlipenko
Kyiv National Taras Shevchenko University, Kyiv, Ukraine
Amer Mansor Dababneh
Belorussian State University of Transport, Gomel

ABSTRACT

The minimax estimations for functional from solutions of boundary problems, which describe transmissions for linear elliptic equations of the second order, are obtained on the basis of observations of the systems state. It is provided for the property that conjugating conditions are unknown and relative to right-hand parts of equations, boundary conditions and errors of measuring we know only that they belong to certain given sets. We find systems of integral-differential equations of a special type, which solutions are used for expression of the minimax estimates. Their unique solvability is proved.


Articles with similar content:

On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova
General Scheme to Obtain Necessary Optimality Conditions for Continuous Optimal Set Partitioning Problems
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexandra A. Zhiltsova, Elena M. Kiseleva, Viktoriya A. Stroyeva
Optimal Control of a Parabolic System under Conditions of Concentrated Heat Capacity
Journal of Automation and Information Sciences, Vol.35, 2003, issue 5
Ivan V. Sergienko, Vasiliy S. Deineka
The General Solution of Control Problem for Linear System of Differential Equations with Boundary Conditions
Journal of Automation and Information Sciences, Vol.35, 2003, issue 7
Sergey B. Bublik
Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich